Remainder Term in Chakalov-Popoviciu Quadratures of Radau and Lobatto Type and Influence Function
Publications de l'Institut Mathématique, _N_S_70 (2001) no. 84, p. 79
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Let $f$ be a given real function defined on $[a,b]$,
$-\infty
Classification :
65D30 65D32
Keywords: s-orthogonality, sigma-orthogonality, multiple nodes, influence function, remainder term, error estimate
Keywords: s-orthogonality, sigma-orthogonality, multiple nodes, influence function, remainder term, error estimate
@article{PIM_2001_N_S_70_84_a9,
author = {Miodrag M. Spalevi\'c},
title = {Remainder {Term} in {Chakalov-Popoviciu} {Quadratures} of {Radau} and {Lobatto} {Type} and {Influence} {Function}},
journal = {Publications de l'Institut Math\'ematique},
pages = {79 },
year = {2001},
volume = {_N_S_70},
number = {84},
zbl = {1037.65034},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PIM_2001_N_S_70_84_a9/}
}
TY - JOUR AU - Miodrag M. Spalević TI - Remainder Term in Chakalov-Popoviciu Quadratures of Radau and Lobatto Type and Influence Function JO - Publications de l'Institut Mathématique PY - 2001 SP - 79 VL - _N_S_70 IS - 84 UR - http://geodesic.mathdoc.fr/item/PIM_2001_N_S_70_84_a9/ LA - en ID - PIM_2001_N_S_70_84_a9 ER -
%0 Journal Article %A Miodrag M. Spalević %T Remainder Term in Chakalov-Popoviciu Quadratures of Radau and Lobatto Type and Influence Function %J Publications de l'Institut Mathématique %D 2001 %P 79 %V _N_S_70 %N 84 %U http://geodesic.mathdoc.fr/item/PIM_2001_N_S_70_84_a9/ %G en %F PIM_2001_N_S_70_84_a9
Miodrag M. Spalević. Remainder Term in Chakalov-Popoviciu Quadratures of Radau and Lobatto Type and Influence Function. Publications de l'Institut Mathématique, _N_S_70 (2001) no. 84, p. 79 . http://geodesic.mathdoc.fr/item/PIM_2001_N_S_70_84_a9/